# SDR CA060127006

- Difficulty date: January 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,073 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 71461
- Part serial: AC44
- Condition: Cracked
- Part time: 796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 SMALL CRACKS UNDER UPPER RADIUS OF LANDING GEAR.
